# SDR CA020607005

- Difficulty date: May 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 39,274 hours
- Engine: Ge CF650C2
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 88003BO201
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) REACHING FL290 ABNORMAL CABIN RATE. DOING THE CHECK LIST, UNABLE CONTROL CABIN ALTITUDE. INITIATING EMERGENCY DESCENT AND TURNING BACK TO DEPARTING AIRPORT.
